Next Article in Journal
An ADI Method for the Numerical Solution of 3D Fractional Reaction-Diffusion Equations
Next Article in Special Issue
Continuity Result on the Order of a Nonlinear Fractional Pseudo-Parabolic Equation with Caputo Derivative
Previous Article in Journal
Optimal Modelling of (1 + α) Order Butterworth Filter under the CFE Framework

Order Article Reprints

Journal: Fractal Fract., 2020
Volume: 4
Number: 56

Article: Generalized Differentiability of Continuous Functions
Authors: by

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop